Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I just finished taking an anti-inflammatory steroid drug for another medical problem, and I noticed that I have dandruff coming back, which I haven't experienced since starting the steroid. From what I've read, psoriasis (which I also have) can cause dandruff similar to the standard dermatitis type, but steroid treatments can cause it to go away. Is it possible that psoriasis is causing my dandruff? If so, are there OTC dandruff treatments that will help just the same as with regular dandruff?

Smartliving Guest asked this
December 5, 2011 at 1:09 PM

A:

Coaches
1

enough of. Sometimes I'll get headaches three or four times a week, and it can be exhausting - especially since I'm

Julin answered
January 18, 2012 at 3:00 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Hair And Skin

Short URL: https://www.smartlivingnetwork.com/q2061

    THRIVE Email Newsletter from HelloLife®

    Subscribe to the THRIVE Newsletter


    Site Feedback